# SDR DL72S980203

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805EA
- Make and model: Boeing 727225
- Aircraft serial: 22436
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655456512
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN BETWEEN STA 490 TO 520 WAS FOUND CORRODED AT STRINGER 27R.  THE DAMAGED SKIN WAS CUTOUT AND A DOUBLER AND STRUCTURAL FILLER WERE INSTALLED.  THE REPAIR WAS       ACCOMPLISHED PER ER/A 363702-14, REV B.
